# SDR C2XA97IA212

- Difficulty date: July 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15816
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 105
- System (JASC): 5220 · Emergency Exits
- Part: Fitting
- Part number: S5227750120001
- Condition: Broken
- Location: Emergency Exit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE LEFT EMERGENCY EXIT LOWER FORWARD HINGE/PIVOT POINT FITTING WAS FOUND TO BE BROKEN.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED FITTING AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
